# SDR USAA2008122392301

- Difficulty date: December 18, 2008
- Submitted: December 24, 2008
- Operation: Air carrier
- Aircraft: N276AY
- Make and model: Airbus A330-323
- Aircraft serial: 375
- Aircraft time: 37,482 hours, 5,402 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - C2 - EEL - NR 6056406 - EMERGENCY EXIT LIGHTING WIRE HARNESS AT SEAT 16HG DAMAGED.  REPLACED EMERGENCY EXIT LIGHTING WIRE HARNESS AT SEAT 16HG IAW A320 AMM 33-51-12.
